# SDR IPXA2024032691538

- Difficulty date: March 15, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N383UP
- Make and model: Boeing 767-300
- Aircraft serial: 67972
- Aircraft time: 413 hours, 179 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Monitor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LDG GEAR MONITOR MSG T/S AS PER B767 FIM 32-61- FAULT TREE 812 AND WDM 32-61-13. FOUND PROX. BOX BITE DISPLAYED FAILURE OF S233 NOSE SYS1 NOSE GEAR LOCKED PROX SENSOR-AMM 32-61-03-722-043/32-09-04-704-013.  ISOLATED PROBLEM TO WIRE 207R-22 IN P36 PNL. BETWEEN PIN 6 OF CONNECTOR D4672J AND PIN 9 OF D5576J. REMOVED AND REPLACED WIRE 207R-22 AS PER SWPM 20-61. LANDING GEAR MONITOR SYSTEM CHECKS GOOD AND ASSOCIATED MSGS CLEARED.  NO OTHER MAINT REQUIRED. ACFT. OK TO CONTINUE.
